# SDR RAIA00706005

- Difficulty date: June 5, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 21,133 hours, 18,370 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Blown
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT NR 5549 - STL - ENGINE 1 BLEED LEAK.  MAINTENANCE REMOVED AND REPLACED BLEED O-RINGS AT CARGO BAY AREA.
